Header logo is pn

Probabilistic Line Searches for Stochastic Optimization

2017

Article

pn


Author(s): Mahsereci, M. and Hennig, P.
Journal: Journal of Machine Learning Research
Volume: 18
Number (issue): 119
Pages: 1-59
Year: 2017
Month: November

Department(s): Probabilistic Numerics
Bibtex Type: Article (article)
Paper Type: Journal

Eprint: jmlr paper 17-049
URL: http://jmlr.org/papers/v18/17-049.html

BibTex

@article{MahHenprobLS,
  title = {Probabilistic Line Searches for Stochastic Optimization},
  author = {Mahsereci, M. and Hennig, P.},
  journal = {Journal of Machine Learning Research},
  volume = {18},
  number = {119},
  pages = {1-59},
  month = nov,
  year = {2017},
  eprint = {jmlr paper 17-049},
  url = {http://jmlr.org/papers/v18/17-049.html},
  month_numeric = {11}
}